# SDR CALA2021110302029

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 21,421 hours, 7,639 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: K Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHTS   ON CRUISING AT 370 FOUND #3 L/E FLAP "KRUGER" EXTEND SWITCH REF IPC 27-88-11-01 ITEM #80 & #130 FAILING. REMOVED & REPLACED BOTH REF AMM 27-88-11. OPS CHK GOOD.
